# SDR HERA9510

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890233
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANC - FLT 3423 - AIR TURN DUE TO THE NR 2 ENGINE OIL PRESSURE BEGAN FLUCTUATING BETWEEN 20 AND 120 PSI.  THE ACFT LANDED ANC WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 OIL PRESSURE TRANSMITTER AND RETURNED THE ACFT TO SERVICE.  (Z)
